RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 11, Issue 4  


Research Papers
Metrized left-invariant orders on topological groups
V. N. Berestovskii, V. M. Gichev
1
On the codimension of the set of one-dimensional polynomial foliations on $\mathbb{C}^ n$ and $\mathbb{CP}^n$ that do not satisfy a sufficient condition for the hyperbolicity of leaves
A. A. Glutsyuk
35
On a class of Jordan $D$-bialgebras
V. N. Zhelyabin
64
Explicit pairing and class field theory of multidimensional complete fields
K. Lai, S. V. Vostokov
95
Uniform approximation by harmonic differential forms on compact subsets of a Riemannian manifold
E. V. Malinnikova
115
Norm comparison for rational functions in the Bloch space and the Carathéodory-Fejér space
A. A. Pekarskii
139
A posteriori estimates for the accuracy of variational methods for problems with nonconvex functionals
S. I. Repin
151
Orbital spherical 11-designs in which the initial point is a root of an invariant polynomial
V. M. Sidel'nikov
183
Estimates for the commutators of normal operators
J. B. Farforovskaja
204
Correction to the paper: A. V. Blazhenov “Genera and cancellation of torsion-free modules of finite rank”
A. V. Blazhenov
222
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019